Invariance of relative inverse function orderings under compositions of distributions

Tom 39 / 2012

Magdalena Frąszczak, Jarosław Bartoszewicz Applicationes Mathematicae 39 (2012), 283-292 MSC: 60E05, 60E15, 62N05. DOI: 10.4064/am39-3-3

Streszczenie

Bartoszewicz and Benduch (2009) applied an idea of Lehmann and Rojo (1992) to a new setting and used the GTTT transform to define invariance properties and distances of some stochastic orders. In this paper Lehmann and Rojo's idea is applied to the class of models which is based on distributions which are compositions of distribution functions on $[0,1]$ with underlying distributions. Some stochastic orders are invariant with respect to these models.

Autorzy

  • Magdalena FrąszczakInstitute of Genetics
    Wrocław University of Environmental and Life Sciences
    7 Kożuchowska St.
    51-631 Wrocław, Poland
    e-mail
  • Jarosław BartoszewiczMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek